Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Persistent cough, severe during night, feeling of fullness in chest and lungs. Remedy?

Hi I have been suffering from a cough for about a week during the day i have the odd coughing fit but at night time when I lay down I am being kept awake by constant coughing fits and i have this feeling in my chest that feel like I have inhaled water It feel like my lungs are flooded. The cough it s self is not that chesty just a little loose. Can you reccomend any relief for this as I am exhausted from not sleeping.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You could be suffering from allergic cough or cough variant asthma-a type of asthma. Take a Montair LC, a bronchodilater in the form of inhaler like Aerocort 2 puffs 2 to 3 times a day and a protone pump inhibiter like Pantoprazole once a day. If with these medicines you do`nt feel relieved pl get blood tests and xray chest done.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor